zbMATH — the first resource for mathematics

A note on F-classes in commutative Hausdorff bicompact semigroups. (Slovak) Zbl 0207.33201
20M14 Commutative semigroups
22A22 Topological groupoids (including differentiable and Lie groupoids)
[1] Schwarz Š.: К теории хаусдоровых бикомактных полугрупп. Чех. мат. журнал 5 (80). (1955), 1-23. · Zbl 0068.37002
[2] Schwarz Š.: К теории периодических полугрупп. Чех. мат. журнал 3 (78) (1953), 7-21 · Zbl 0053.34901
[3] Green J. A.: On the structure of semigroups. Annals of Math. 54 (1951), 163-172. · Zbl 0043.25601
[4] Kolibiarová B.: O komutatívnych periodických pologrupách. Matematicko-fyzikálny časopis SAV 8 (1958), 127-133.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.